# SDR FDEA201809052612

- Difficulty date: September 5, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,138 hours, 34,135 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA30321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, APPROX STA 1885, LONG 43L. LONG SHEAR TIE END, IS CORRORED/CRACKED. INSTALLED AS REQ NEW LONG SHEAR TIE END AT STA 1885 L43 REF DWG NFA6074.
